# SDR USAAD00036

- Difficulty date: February 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE RIGHT AFT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT AFT OVERWING EMERGENCY LIGHT BATTERY.  (M)
